# SDR ASOA2015101213944

- Difficulty date: October 12, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 19,970 hours, 12,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-865
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL, FS 847.00+16-FS 865.00 IS CORRODED IN MULTIPLE AREAS.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM SUP 53-31-49.  R & R SEAT RAIL AT FS 847-465 RT SIDE IAW AMM 53-00-49-000-801, CONFIG A07 AND 53-00-49-400-801, CONFIG A07.  FABRICATED NEW SEAT RAIL IAW ECTC REO 670-53-00-343.  COMPLIED WITH ECTC REO 670-53-00-343 AND GREO 670-53-00-343, REV "L" AS WRITTEN.
